# SDR USAA2011051891889

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 32,311 hours, 11,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1539-CLT - EEL - EMERGENCY EXIT LIGHT DOOR 4R INOPERATIVE.  MAINTENANCE FOUND POWER CONNECTOR DISCONNECTED.  SECURED PLUG, OPERATIONAL CHECK GOOD.
